MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT® CONNECTOR-14 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT® CONNECTOR-14 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8110-14LV
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Avanos medical received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the third of three reports.Refer to 9611594-2024-00252 for the first event.Refer to 9611594-2024-00253 for the second event.It was reported there was slipping of the external retention device causing the ballon to move post pyloric and cause obstruction.The device was inserted (b)(6) 2024.The patient presented to the [emergency department] ed (b)(6) 2024 with site irritation and noted disc slipped up, and it was adjusted.The patient was scheduled for a peg [percutaneous endoscopic gastrostomy] clinic follow-up visit in which the clinician would apply tape above the slipping disc.Additional information received 22-oct-2024 stating the device was adjusted and taping above disc was applied.The patient was advised to monitor the number on tube where disc is sitting.The patient's well.The device remains in use.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 13-nov-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30261968, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 31-jan-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT® CONNECTOR-14 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
ujjal chakravartty
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key20678216
Report Number9611594-2024-00254
Device Sequence Number8395858
Product Code KNT
UDI-Device Identifier00350770445601
UDI-Public(01)00350770445601(240)120001502(11)230530(17)260529(10)30261968
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2026
Device Model Number8110-14LV
Device Catalogue Number8110-14LV
Device Lot Number30261968
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age24 MO
Patient SexFemale
Patient Weight17 KG